MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE DLVR; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE DLVR; WIRE, GUIDE, CATHETER
Model Number 1013-02
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire and catheter entrapment occurred.The target lesion was located in the superficial femoral artery.A.035 magic torque guidewire was used with a 7x100, 130cm eluvia self-expanding stent.During the procedure the guidewire became stuck within the stent delivery system and could not be removed.The magic torque guidewire and the eluvia stent delivery system were removed together as one unit.The procedure was then completed using a new guidewire and a 7x40mm eluvia stent.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer.The device was received for analysis.It was observed that the blue sleeve had several kinks along the device.Additionally, the spring tip was bent.The outer diameter dimensions were found within specification.

Brand Name
MAGIC TORQUE DLVR
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9136354
Report Number2134265-2019-11794
Device Sequence Number19288889
Product Code DQX
UDI-Device Identifier08714729982906
UDI-Public08714729982906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K933334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2021
Device Model Number1013-02
Device Catalogue Number1013-02
Device Lot Number0022841020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer11/29/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT: ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM